Re: Im 24 years old with a prosthetic leg and Osteoporsis and liver failure!
It must be so difficult and challenging for all that you have gone through. As far as the liver failure, I do know that some pain meds taken in high doses over a long period can affect your liver in a serious way. I think the other poster was right in suggesting you get in to a pain management doctor. Also, your other doctor may have been wrong taking you off of all pain meds at once. This can put you through severe withdrawal, especially if you have been taking them for a long time.Just my opinion, so check with your doctor. Does your doctor know how long you have been on all of these?
As far as the Osteoporosis and "Reclast", I take this drug by infusion once a year, and it is one of the newer drugs to stop the progression of the disease, and to strengthen your bones. It can have side effects, so be sure you have the knowledge of this drug before you get it. I had severe muscle pain and joint pain for awhile after taking it, but many people don't have any problems at all. It appears your problems are severe enough that this is probably why it was recommended for you. I wish I had some answers for you, as I do know what 24 hour a day pain is, and I've had to have my husband and daughter monitor my pain meds. schedule. Keep us posted, please.